# SDR COEA9572002

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10464
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 1301303901
- Condition: Cracked
- Location: Ws 7200, 7900
- Part time: 45,887 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SIP 57-30-05, THE FOLLOWING WAS FOUND.  RIGHT WING FUEL TANK ACCESS COVER NR 153 DOUBLER ASSEMBLY, COMMON TO THE LOWER SKIN PANEL INSTALLATION, WAS FOUND CRACKED AT RT WING STA 7200 (3.0 MM) AND 7900 (1.4 MM).  REPAIRS WERE ACCOMPLISHED IAW FOKKER F27 SB 57-46 REPAIR SCHEME IV, KIT W FOR STA 7200 AND X FOR STA 7900.  TAC, 68,035.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Fokker SB F27 57-46](https://openairdocs.org/service-documents/fokker/f27-57-46.md). Cited as "FOKKER F27 SB 57-46"
